# SDR SIMA200610408

- Difficulty date: April 5, 2005
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Engine: Allsn AE3007A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990168
- Part serial: 03534
- Condition: Failed
- Location: Lt Engine
- Part time: 7,217 hours, 6,914 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E-1 REVERSER DISAGREE WARNING ON TAKEOFF.  TROUBLESHOT IAW EMB.  REPLACED UPPER OB STOW SWITCH IAW EMB AMM.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVIC.  (K)
